# SDR SWAA2014101432902

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 38,483 hours, 22,357 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: C17001CA01
- Part serial: 5589
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON CLIMB OUT GOT AIRSPEED DISAGREEMENT & ALTITUDE DISAGREEMENT LIGHTS.  R & R PITOT PROBE IAW MM.
